| Model Number |
AZURION 5 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system software application was not booting, preventing a full system boot.The device was not in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) visited system onsite and confirmed that the system software application was not booting.Upon troubleshooting, the fse found that the x -ray pc was not booting up, though it had input power.To resolve the issue, the fse replaced the x-ray pc and reloaded the software, after which the system booted up.The system was returned to use in good working condition.The codes were updated based on the investigation outcome.